# SDR 2007UALA03008

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED, PASS CABIN FWD OF GALLEY DOOR STA 290 JUST ABOVE STR 10R, INTERCOSTAL WEB ATTACH ANGLE CRACKED.  MAJOR REPAIR ACCOMPLISHED:  REPLACED CRACKED ANGLE.
